MathSciNet Relay Station
MathSciNet bibliographic data
MR1042388 (91g:35068) 35H05 (35A27 35S05 58G07)
Gérard, Patrick Moyennisation et régularité deux-microlocale. (French) [Second-microlocal averaging and regularity] Ann. Sci. École Norm. Sup. (4) 23 (1990), no. 1, 89–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement